# SDR QXEA0001139

- Difficulty date: April 22, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 31,397 hours, 39,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Row 9
- Component: Light Assembley, Grimes
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - ROW 9 EMERGENCY ROW LIGHT COVER BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
